Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 459063, 11 pages
http://dx.doi.org/10.1155/2011/459063
Research Article

On Certain Class of Analytic Functions Related to Cho-Kwon-Srivastava Operator

1Faculty of Management, Multimedia University, Selangor D. Ehsan, 63100 Cyberjaya, Malaysia
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor D. Ehsan, 43600 Bangi, Malaysia

Received 27 March 2011; Accepted 29 August 2011

Academic Editor: Stanisława R. Kanas

Copyright © 2011 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ghanim and M. Darus, “On Certain Class of Analytic Functions Related to Cho-Kwon-Srivastava Operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 459063, 11 pages, 2011. https://doi.org/10.1155/2011/459063.